# SDR QXEA2015121600642

- Difficulty date: October 26, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 29,545 hours, 30,462 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 85328131175
- Condition: Corroded
- Location: Bs 94
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACHING "CLIP" AT AFT SIDE OF FS 94.800 AND STR 24L UNDER FLOOR LT FUSELAGE, HAS POSSIBLE, SURFACE CORROSION, MARKED.  REMOVED CLEAT, PN 85328131-123 FROM FRAME BS X94.800, STR 24 REF SRM 51-42-05. INSTALLED NEW CLEAT PN 85328131-175 ON FS X 94.800 STR 24L, REF SRM 51-42-05 AND DWG 85328116 REV A, AND DWG 85328131, REV B.
